MAUDE Adverse Event Report: LSI SOLUTIONS, INC. TK® TI-KNOT® DEVICE; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. TK® TI-KNOT® DEVICE; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 030404
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
As the operating room staff were setting up for a bariatric case, they tried opening the second lsi solutions tk ti-knot device (ref (b)(4)) packaging but it wouldn't open properly.The packaging wouldn't peel open as it normally would, but rather the paper cover was peeling in half.Since the staff couldn't guarantee the sterility of the contents of the package/device, they couldn't use the device and had to open a third device which opened without difficulty.

Brand Name
TK® TI-KNOT® DEVICE
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon road
victor NY 14564
MDR Report Key8955387
Report Number8955387
Device Sequence Number2099381
Product Code HCF
UDI-Device Identifier00850200006094
UDI-Public(01)00850200006094(17)201130(10)736843
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number030404
Device Catalogue Number030404
Device Lot Number736843
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight93
Date Report Sent to FDA07/31/2019